Discrete & Computational Geometry

, Volume 23, Issue 1, pp 121–127

A Theorem on Higher Bruhat Orders

  • S. Felsner
  • H. Weil

DOI: 10.1007/PL00009485

Cite this article as:
Felsner, S. & Weil, H. Discrete Comput Geom (2000) 23: 121. doi:10.1007/PL00009485

Abstract.

We show that inclusion order and single-step inclusion coincide for higher Bruhat orders B(n,2) , i.e., \(B(n,2) = B_\subseteq(n,2)\) .

Copyright information

© 2000 Springer-Verlag New York Inc.

Authors and Affiliations

  • S. Felsner
    • 1
  • H. Weil
    • 1
  1. 1.Fachbereich Mathematik und Informatik, Freie Universität Berlin, Takustrasse 9, 14195 Berlin, Germany felsner@inf.fu-berlin.de, weil@inf.fu-berlin.deDE